# SDR UPS05844299

- Difficulty date: March 24, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 5652580N
- Part serial: 942130
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, 62 COMPARTMENT FITTING FOR "POGO STICK" CRACKED AT FWD RT ATTACH BOLT STA 1875.  REMOVED AND REPLACED FITTING FOR "POGO STICK" IAW DC-8 SRM 51-1-21, 51 -3-0, AND 51-3-2.
